

Program for Dansk Hypertensionsselskabs årsmøde d. 26-27/4 - 2024

Klarskovgaard, Korsør

Friday 26/4-2024

ESH2023 Guidelines for managing hypertension, Chair: Jane Stubbe			
13.00-13.20	Main changes in ESH guidelines including HMOD (15 + 5 min) Thomas B. Olesen		
13.20-13.40	When to measure HMOD in patients with hypertension (15 + 5 min), Kent L.		
Christensen			
13.40-14.00	The pathophysiology behind the different types of HMOD (15+5 min), Ulf Simonsen		
14.00-14.15	Discussion (15 min)		
14.15-14.25	SGLT2i and renal perfusion (7+3 min), Steffen Flindt Nielsen		
14.25-14.35	Age-dependent association of NT-proBNP with obesity, insulin resistance, and inflammation in T2D. (7+3 min), Alaa Sharfo		
14.35-14.50	Coffee		
The association	on between BP and CV outcome, Chair: Thomas Bastholm Olesen		
14.50-15.10	Is the association linear or J-shaped? (15+5 min) Anne Langsted		
15.10-15.30	Is the association independent of age, diabetes and CV disease? (15+5 min) Michael H.		
Olsen	is the association independent of age, and set assesser (25 to 11111) individes in		
15.30-15.50	Is the association present in subjects between 18 and 40 years? (15+5 min) Peter		
Nilsson			
15.50-16.00	Discussion (10 min)		
16.00-16.10	Achieved SBP<130 mmHg preserves kidney function in DM and non-DM hypertensive patients (7+3 min), Eirik Olsen		
16.10-16.20	Kidney protection by achieved average low BP in pts. with proteinuria. (7+3 min),		
	Julian E Mariampillai		
16.20-16.35	Break		
The working group on reducing salt intake in Denmark, Chair: Ali Asmar			
16.35-16.55	Evidence for salt reduction and is it possible in DK (15+5 min) Peter Bie		
	Reduction of salt in daily clinical practice (10+5 min) Bodil Hornstrup		
17.10-17.20	Discussion (10 min)		
17.20-17.30	Development of AI powered digital health solution to support hypertensive patients (7+3 min), Leo Rosenbaum		
17.30-18.10	DAHS General Assembly (Danish)		
18.20-19.00	DAHS walk or run		
19.30 –	Dinner		



Saturday 27/4-2024

How to measure BP depending on patient and situation, Chair: Bodil Hornstrup		
0	9.00-09.15	The advantages of 24-hour ABPM (10+5 min), Tine W. Hansen
0	9.15-09.30	The advantages of home-BP measurement (10+5 min), Nikolai Hoffmann-Petersen
0	9.30-09.45	The advantages of different types of unobserved office BP measurements (10+5),
		Sebastian Nielsen
O	9.45-09.55	Discussion (10 min)
0	9.55-10.05	One size does not fit all: Universal cuff overestimates BP in patients with large arm
		circumferences. (7+3 min), Esben Laugesen
1	10.05-10.15	24-hour BP and unobserved BP measurements in a renal outpatient clinic. (7+3 min),
		Bodil Hornstrup

10.15-10.35 - Coffee

Is it time for a uniform BP goal for all patients? (Danish), Chair: Michael Hecht Olsen

10.35-10.47	The cardiologist (10+2 min), Michael Hecht Olsen
10.47-11.59	The nephrologist (10+2 min) Niels Henrik Buus
10.59-11.11	The geriatrician (10+2 min), Ellen Holm
11.11-11.23	The general practitioner (10+2 min), Bo Christensen
11.23-11.45	Discussion (22 min)
11.45-11.55	Colchicine as a novel therapy to treat hypertension. (7+3 min), Thomas Jepps
11.55-12.05	Effects of PTRA for atherosclerotic renal artery stenosis in high-risk patients (7+3 min),
	AA Brandtzäg and Sebastian Nielsen
12.05-12.15	Is the effect of SGLT2i on BP related to eGFR? (7+3 min), Charlotte Møller
12.15-12.30	Closing remarks
12.30-13.30	Lunch and departure